# SDR SWAA2023082482673

- Difficulty date: July 26, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET KEEL BEAM ON BS 580 AT LEVEL RBL 4 AT LOWER FUSELAGE 2023-461424<[01] REPLACED BRACKET KEEL BEAM ON BS 580 AT LEVEL RBL 4 AT LOWER FUSELAGE IAW. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED BRACKET KEEL BEAM ON BS 580 AT LEVEL RBL 4 AT LOWER FUSELAGE IAW. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
